Translator Disclaimer
June 1995 An extension of Hörmander’s theorem for infinitely degenerate second-order operators
Denis R. Bell, Salah-Eldin A. Mohammed
Duke Math. J. 78(3): 453-475 (June 1995). DOI: 10.1215/S0012-7094-95-07822-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 3 • June 1995
Back to Top